# SDR UIEA01062

- Difficulty date: June 26, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Fs 1814
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HFEC INSPECTION, FOUND THE LOWER AFT CARGO COMPARTMENT DOOR CUT-OUT, UPPER FORWARD CORNER SKIN CRACKED.  CRACK TRIMMED AWAY.  FILLER AND REPAIR DOUBLERS FABRICATED AND INSTALLED PER STANDARD PRACTICES IAW SRM 53-30-03 FIG 60, TYPE II.  REINSPECTION IS REQUIRED AFTER INSTALLATION OF REPAIR AT 15,000 CYCLES INITIAL AND REPETITIVLY AT 3000 CYCLES THEREAFER.  (M)
